# SDR 06FDEA2551

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 720d-720e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER WING TO BODY FAIRING, IS CHAFED AT RT FWD L/E, BS 720D PLUS 11 TP 720E, BELOW STR 17R TO STR 19R.  *S/D*  REPAIRED SKIN UNDER WING TO BODY FAIRING BS 720D 11 TO BS 720D STR 17R-19R IAW SRM 53-30-3, SRM 51-30-2, SRM 51-20-1.
